# SDR DXTA2013010405233

- Difficulty date: December 22, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 9,444 hours, 5,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2006051176A
- Condition: Defective
- Part time: 1,077 hours, 696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A POPPING SOUND COMING FROM THE BACK OF ACFT. BURNED RUBBER ODOR WAS THEN NOTICED. COCKPIT SUPPLY TEMP WAS THEN OBSERVED RISING IN AUTO MODE. ON TROUBLESHOOTING OBSERVED SMOKE IN THE COCKPIT UPON WHICH THE APU WAS SHUTDOWN.  GAIN ACCESS, TROUBLESHOT, FOUND AFT COCKPIT ACM DEFECTIVE,  R & R COCKPIT ACM WITH A REPAIRED UNIT.  PERFORMED OPS TEST AND CHECKED SATISFACTORY IAW MM 21-51-00.
